# SDR UHLA2011122400454

- Difficulty date: December 24, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 18,689 hours, 10,491 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR FWD OPEN MESSAGE.  PERFORMED OPS CHECK ON FWD SERVICE DOOR IAW MM 12-13-01.
